# SDR UPS08851764

- Difficulty date: March 6, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 8011 · Engine Starter
- Part: Packing
- Condition: Unknown
- Location: Starter
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

IFSD - LOSS OF OIL QTY OIL QTY JUST ABOVE ZERO, OIL PRESSURE FLUCTUATING AT 40 PSI DURING ENGINE SHUTDOWN NR 2 ENG WINDMILLING SHUTDOWN AT 15 PSI PRESS FOR ONE HOUR.  REMOVED AND REPLACED STARTER REDUCER PLUG PACKING IAW DC8 IPC 80-10-00/30 ITEM 150.  SERVICE NR 2 ENG STARTER IAW DC8 MM 80-10-01-2.  T/S IAW CFM MM 71-00-00.  PERFORMED ENG RUN AND LEAK CHECK.  NO LEAKS FOUND.  OK TO RETURN TO SERVICE IAW CFM MM 72-00-00.
